# SDR SWAA2024090433090

- Difficulty date: September 1, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,240 hours, 17,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H SIDE FWD EMERGENCY EXTERIOR LIGHT INOP<[01] REPLACED R/H FWD EXTERIOR EMERGENCY LIGHT LAMP IAW AMM 33-51-04. OPS. CHECK GOOD.
